# SDR UPS98225497

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.05-02) ON LONGITUDINAL BEAM ST 760 TO 848 LBL 45 WL 208.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1.  REPLACED LONGITUDINAL BEAM IAW SRM 51-10-1, 51-30-2.
